Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

What treatment should i take for head ache ?

I am a 30 year old girl, no medical history , from Sydney Australia, I woke up last night couple of times and eventually I got a headache . In the morning when I woke up I still had a light headache, now after taking a panadol in about an hour ago I feel a bit heavy on my head from my forehead to top of my head, what should I do, do you know what might cause it? Cheers hogu
Asked On : Wed, 20 Apr 2011
Answers:  1 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
welcome to HealthcareMagic
Headache can occur due to number of causes like sunstroke;loss of sleep or disturbed sleep;physical/mental stress;gastric origin headachefatigue;fever;refraction error(if you require spects) to name a few.Just see if you have any of this type;you can take another dose of panadol after 6 hours if then also the headache does not subside then consult a doctor for examination & treatment.
Answered: Wed, 20 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor